The University of Southampton
University of Southampton Institutional Repository

Free groups and almost equivariant maps

Free groups and almost equivariant maps
Free groups and almost equivariant maps
0024-6093
319-326
Dicks, Warren
2eb9d14c-93a0-4851-9aa6-eb2c50cab93a
Kropholler, Peter H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4
Dicks, Warren
2eb9d14c-93a0-4851-9aa6-eb2c50cab93a
Kropholler, Peter H.
0a2b4a66-9f0d-4c52-8541-3e4b2214b9f4

Dicks, Warren and Kropholler, Peter H. (1995) Free groups and almost equivariant maps. Bulletin of the London Mathematical Society, 27 (4), 319-326. (doi:10.1112/blms/27.4.319).

Record type: Article

Full text not available from this repository.

More information

Published date: 1995
Organisations: Mathematical Sciences

Identifiers

Local EPrints ID: 349607
URI: https://eprints.soton.ac.uk/id/eprint/349607
ISSN: 0024-6093
PURE UUID: 2cbbff67-0f1c-4c8e-b329-14d36192bcc8

Catalogue record

Date deposited: 15 Apr 2013 11:08
Last modified: 18 Jul 2017 04:40

Export record

Altmetrics

Contributors

Author: Warren Dicks

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×